# SDR UALA2009123104079

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 74,166 hours, 12,052 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 376
- Condition: Malfunctioned
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG GEN DRIVE LIGHT OUT.  UNIT FOUND DEFECTIVE.  REPLACED GCU IN ON NR1 ENG SIDE.  RAN ENG SEVERAL TIMES, NO LIGHT FAULTS.  OPS CHECKS GOOD.
